# SDR AALA20120328020

- Difficulty date: March 28, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N353AA
- Make and model: Boeing 767323
- Aircraft serial: 24034
- Aircraft time: 100,224 hours, 16,494 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 2 DOOR EXIT EMERGENCY LIGHT INOPERATIVE.  ADJUSTED LAMP FOR RIGHT NUMBER 2 DOOR EXIT EMEGRENCY LIGHT.  OPS CHECK NORMAL.
